# SDR FDEA202002060276

- Difficulty date: February 6, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 64,513 hours, 24,905 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 3218973
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WW AFT BULKHEAD IB SIDE LWR STIFFENER CRACKED REMOVED RH WW AFT BULKHEAD IB SIDE LWR STIFFNER IAW B757 SRM 51-40-02. LOCATED,   DRILLED AND INSTALLED NEW STIFFNER IAW B757 SRM 51-40-05 AND 51-40-02
